# SDR 96ZZZM173

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Iced Up
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4111 - ON TAKEOFF ROLL, CAPTAIN NOTICED HIS AIRSPEED INDICATOR WAS READING LOW.  CREW ABORTED TAKEOFF, AND RETURNED TO THE GATE.  PIT MX ACTIVATED PITOT HEAT TO REMOVE ICE ACCUMULATION IN THE PITOT HEAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
